MathSciNet Relay Station
MathSciNet bibliographic data
MR1637023 16E30 (16E10 16E40 20J05)
Nucinkis, Brita E. A. Complete cohomology for arbitrary rings using injectives. J. Pure Appl. Algebra 131 (1998), no. 3, 297–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement